# SDR GLBA20100804F

- Difficulty date: July 20, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 27,461 hours, 29,032 cycles
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 118B
- Part serial: 115436
- Condition: Shutdown
- Location: Left
- Part time: 37,227 hours, 22,977 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE SHUTDOWN - PILOT REPORTED THAT AT 6000 FT ON DESCENT LT ENGINE NP WENT TO 123 PERCENT-126 PERCENT, TORQUE WENT TO 150 PERCENT, THE CONDITION LASTED 60-90 SECONDS BEFORE ENGINE SHUTDOWN.  UPON TROUBLESHOOTING THE SITUATION MX PERFORMED A SPECIAL INSP IAW MX CONTROL PROCEDURES 5.12.0, AND ALSO REMOVED THE FLIGHT DATA AQUSITION UNIT, FLIGHT DATA RECORDER, AND THE COCKPIT VOICE RECORDER FOR FURTHER INVESTIGATION. MX THEN REPLACED THE LT ENGINE ASSY IAW TASK CARD 120-7100.00.
